# SDR PNSA2014071705

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 37,370 hours
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMER LIGHT 3LN WILL NOT LIGHT DURING ELPS TESTING.  REPAIRED PIN 1 ON AFT EXTERIOR EMER LIGHT 3LN.
